# SDR IPXA2019052042273

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,309 hours, 10,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA EMERGENCY EXIT SIGN ABOVE L1 DOOR INOP. R&R DOOR SIGN MODULE IAW AMM 33-51-13/0401. REPAIRED WIRING TO DOOR SIGN IAW ESPM 20-33-00/201 CONFIG 01. OPS CKS GOOD. EFF SOURCE REF: IPC 33-51-04-09B.
